RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1512–1529 (Mi zvmmf6662)  

Studies of the motion of a medium in the neighbourhood of a point of junction of shock waves in the linear and non-linear cases

A. G. Bagdoev, Z. N. Danoyan

Yerevan

Full text: PDF file (1925 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 175–196

Bibliographic databases:

UDC: 517.9:532
MSC: Primary 76L05; Secondary 76W05
Received: 23.03.1971
Revised: 04.02.1972

Citation: A. G. Bagdoev, Z. N. Danoyan, “Studies of the motion of a medium in the neighbourhood of a point of junction of shock waves in the linear and non-linear cases”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1512–1529; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 175–196

Citation in format AMSBIB
\Bibitem{BagDan72}
\by A.~G.~Bagdoev, Z.~N.~Danoyan
\paper Studies of the motion of a medium in the neighbourhood of a point of junction of shock waves in the linear and non-linear cases
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1512--1529
\mathnet{http://mi.mathnet.ru/zvmmf6662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0315971}
\zmath{https://zbmath.org/?q=an:0306.76055}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 175--196
\crossref{https://doi.org/10.1016/0041-5553(72)90148-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6662
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1512

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:93
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020